Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Child having fever, cough, clumpy eye, shaky hand, feet colour changing purple. What it could be?

My one year old son started running fever last night,it has stayed in the 101-102 range. His eyes have been staying clumped up too so we ve been having to wipe them frequently. Since this morning and through out the day he has been shaking and his hands and feet turn a purple color! Also has a little coughing and congestion that has just started today. Wondering what it could be! It s Sunday and can t get to the dr till tomorrow, I d hate to take Him to the we if I don t have to.
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
All his symptoms are due to the high Fever. It is an emergency ( high fever and purplish skin change in a 1 yr old)and please take him to the ER immediately.
Meantime try reducing the temperature by applying a wet compresses all over the body.
Take care and let us know his prognosis.
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor